American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28A20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] Jonathan M. Fraser. Assouad type dimensions and homogeneity of fractals. Trans. Amer. Math. Soc. 366 (2014) 6687-6733.
Abstract, references, and article information   
View Article: PDF

[2] C. T. Chong and Liang Yu. A $\Pi ^1_1$-uniformization principle for reals. Trans. Amer. Math. Soc. 361 (2009) 4233-4245. MR 2500887.
Abstract, references, and article information   
View Article: PDF

[3] P. D. Humke and M. Laczkovich. Symmetrically approximately continuous functions, consistent density theorems, and Fubini type inequalities. Trans. Amer. Math. Soc. 357 (2005) 31-44. MR 2098085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Alec Matheson and Alexander R. Pruss. Properties of extremal functions for some nonlinear functionals on Dirichlet spaces. Trans. Amer. Math. Soc. 348 (1996) 2901-2930. MR 1357401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Friedmar Schulz and Virginia Vera de Serio. Symmetrization with respect to a measure . Trans. Amer. Math. Soc. 337 (1993) 195-210. MR 1088477.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Joseph Shipman. Cardinal conditions for strong Fubini theorems . Trans. Amer. Math. Soc. 321 (1990) 465-481. MR 1025758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jack B. Brown and Karel Prikry. Variations on Lusin's theorem . Trans. Amer. Math. Soc. 302 (1987) 77-86. MR 887497.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Joan Verdera. BMO rational approximation and one-dimensional Hausdorff content . Trans. Amer. Math. Soc. 297 (1986) 283-304. MR 849480.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Gabriella Salinetti and Roger J.-B. Wets. On the convergence of closed-valued measurable multifunctions . Trans. Amer. Math. Soc. 266 (1981) 275-289. MR 613796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] A. E. Hurd. Nonstandard analysis and lattice statistical mechanics: a variational principle . Trans. Amer. Math. Soc. 263 (1981) 89-110. MR 590413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Douglas Cenzer and R. Daniel Mauldin. Measurable parametrizations and selections . Trans. Amer. Math. Soc. 245 (1978) 399-408. MR 511418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Anthony P. Morse. Errata: ``Convergence in variation and related topics'' [Trans.\ Amer.\ Math.\ Soc. {\bf 41} (1937), no. 1, 48--83; 1501891] . Trans. Amer. Math. Soc. 41 (1937) 482. MR 1500513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Anthony P. Morse. Convergence in variation and related topics . Trans. Amer. Math. Soc. 41 (1937) 48-83. MR 1501891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] S. Saks. On some functionals. II . Trans. Amer. Math. Soc. 41 (1937) 160-170. MR 1501896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Stanislaw Saks. Addition to the note: ``On some functionals'' [Trans.\ Amer.\ Math.\ Soc. {\bf 35} (1933), no. 2, 549--556; 1501701] . Trans. Amer. Math. Soc. 35 (1933) 965-970. MR 1501728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Stanislaw Saks. On some functionals . Trans. Amer. Math. Soc. 35 (1933) 549-556. MR 1501701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] R. L. Jeffery. The integrability of a sequence of functions . Trans. Amer. Math. Soc. 33 (1931) 433-440. MR 1501597.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Charles N. Haskins. On the measurable bounds and the distribution of functional values of summable functions . Trans. Amer. Math. Soc. 17 (1916) 181-194. MR 1501036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Burton H. Camp. Errata: ``Lebesgue integrals containing a parameter, with applications'' [Trans.\ Amer.\ Math.\ Soc. {\bf 15} (1914), no. 1, 87--106; 1500967] . Trans. Amer. Math. Soc. 16 (1915) 532. MR 1500494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Burton H. Camp. Lebesgue integrals containing a parameter, with applications . Trans. Amer. Math. Soc. 15 (1914) 87-106. MR 1500967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] N. J. Lennes. Concerning Van Vleck's non-measurable set . Trans. Amer. Math. Soc. 14 (1913) 109-112. MR 1500939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Edward B. Van Vleck. On non-measurable sets of points, with an example . Trans. Amer. Math. Soc. 9 (1908) 237-244. MR 1500812.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 22 of 22 found      Go to page: 1